# SDR FDEA200905121634

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 57,184 hours, 11,981 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: CH251320
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE U/L RED LIGHT IN EPR GAUGE ILLUMINATED AT IDLE DESCENDING THROUGH FL 280 RAN QRH AND CONTINUED.  AT 8000 FT U/L LIGHT COME ON AGAIN WITH VIBRATIONS, RAN QRH AND SHUT ENGINE DOWN.  DFDR DATA RETRIEVED SHOWS AN INTERMITTENT U/L DETECTED IN FLIGHT (MATCHING CREW REPORT).  ADJUSTMENT WAS OUT OF LIMIT. ADJUSTED RT LWR STOW SWITCH AND OPS CHECK ALL NORMAL PER MM78-34-01-4. ALSO PERFORMED OPS TEST OF THRUST REVERSER SEVERAL TIMES AND OPS ALL NORMAL PER 78-30-00-5.
